# SDR RAIA00206195

- Difficulty date: June 23, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 7,825 hours, 6,948 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX591478
- Condition: Overheated
- Part time: 8,136 hours, 6,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5266-PIT- #1 HYDRAULIC SYS OVERHEAT INDICATION. MAINTENANCE REMOVED AND REPLACED THE #1 ELECTRIC HYDRAULIC PUMP, OPS AND LK CK OK.
